# SDR 08FDEA04205

- Difficulty date: October 5, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 45,064 hours, 9,902 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP OUTBOARD FORWARD HINGE ACTUATOR OUTBOARD   ATTACHMENT INBOARD   FACE FOUND PITTING CORROSION. CORROSION REMOVED AND FOUND WITHIN LIMIT AS PER CMM 57-44-09.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
